# SDR SWAA2012121210557

- Difficulty date: December 10, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N771SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27879
- Aircraft time: 45,292 hours, 26,316 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Seal
- Part number: 181A806555
- Condition: Cracked
- Location: Stabilizer
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER STAB SLIDER SEAL IS CRACKED.  REMOVED AND REPLACED PER AMM.
